# SDR TRBA20120710002

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,835 hours, 40,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FLOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED FUSE AT POWER SUPPLY FIN 61WL PERFORMED OPS CHECK FOUND AND WORKING PROPERLY IAW W/C EX-335000-OPT-10000-01.  THE ACFT WAS RETURNED TO SERVICE.
